Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 304093, 5 pages
http://dx.doi.org/10.1155/2015/304093
Research Article

A Novel Approach to Solve Quasiexactly Solvable Pauli Equation

Department of Engineering Physics, Gaziantep University, 27310 Gaziantep, Turkey

Received 9 October 2014; Accepted 6 December 2014

Academic Editor: Nikos Mastorakis

Copyright © 2015 Ramazan Koç et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ramazan Koç, Eser Olğar, and Haydar Mutaf, “A Novel Approach to Solve Quasiexactly Solvable Pauli Equation,” Advances in Mathematical Physics, vol. 2015, Article ID 304093, 5 pages, 2015. https://doi.org/10.1155/2015/304093.